Unbounded families and the cofinality of the infinite symmetric group

Archive for Mathematical Logic 34 (1):33-45 (1995)
  Copy   BIBTEX

Abstract

In this paper, we study the relationship between the cofinalityc(Sym(ω)) of the infinite symmetric group and the minimal cardinality $$\underset{\raise0.3em\hbox{$\smash{\scriptscriptstyle\thicksim}$}}{b} $$ of an unbounded familyF of ω ω

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 77,670

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Groupwise density and the cofinality of the infinite symmetric group.Simon Thomas - 1998 - Archive for Mathematical Logic 37 (7):483-493.
Supplements of bounded permutation groups.Stephen Bigelow - 1998 - Journal of Symbolic Logic 63 (1):89-102.
Phi-symmetric effect algebras.M. K. Bennett & D. J. Foulis - 1995 - Foundations of Physics 25 (12):1699-1722.
Universally measurable subgroups of countable index.Christian Rosendal - 2010 - Journal of Symbolic Logic 75 (3):1081-1086.
Maximal subgroups of infinite symmetric groups.James E. Baumgartner, Saharon Shelah & Simon Thomas - 1992 - Notre Dame Journal of Formal Logic 34 (1):1-11.

Analytics

Added to PP
2013-11-23

Downloads
14 (#739,113)

6 months
1 (#480,066)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Groupwise density and the cofinality of the infinite symmetric group.Simon Thomas - 1998 - Archive for Mathematical Logic 37 (7):483-493.
The cofinality of the saturated uncountable random graph.Steve Warner - 2004 - Archive for Mathematical Logic 43 (5):665-679.
Some questions concerning the confinality of sym (k).James D. Sharp & Simon Thomas - 1995 - Journal of Symbolic Logic 60 (3):892-897.

View all 7 citations / Add more citations

References found in this work

[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
Set Theory.T. Jech - 2005 - Bulletin of Symbolic Logic 11 (2):243-245.
Set theory.Thomas Jech - 1981 - Journal of Symbolic Logic.

View all 10 references / Add more references